# SDR SWAA2017082915991

- Difficulty date: August 18, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 67,285 hours, 39,869 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82302
- Part serial: 35555
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR CENTER STRUT GEAR DOOR CRACKED.  R&R DOOR PER MM.
